# SDR ASOA98026

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120047
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Split
- Location: Rt Mlg Ww
- Stage of operation: DE
- Nature of condition: K, J, F
- Precautionary procedure: O

## Discrepancy

HKG - FLT 7468 - INBOUND DFW, CREW DECLARED AN EMERGENCY DUE TO LOSS OF BLUE HYDRAULIC SYSTEM.  A ZERO-FLAP LANDING WAS MADE AND AIRCRAFT WAS A TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  DFW MAINTENANCE F0UND THE RIGHT ENGINE HYDRAULIC PUMP PRESSURE LINE SPLIT.  FABRICATED NEW SECTION OF PRESSURE LINE AND PERMASWEGED IN.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (X)
